# SDR EIA2001182

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 1480 M/D PX WEB CORRODED AND CRACKED ON UPPER MATING SURFACE AT RBL 58 FLOORBEAM LOWER CHORD.  TRIMMED OFF WEB SKIN FROM BS 1475 TO BS 1480 RBL 57-66, NDT INSPECTED, INSTALLED 3 REPAIR DOUBLERS PER BOEING MSG AND RS R-53-48-34631.  (M)
